Doctor insights on:
Rash On Tongue
What is the reason for red rashes on tongue and in mouth. My mother facing this problem since last two years. What is the correct reason? Please tell me.
Tongue rashes: Many possibilities. Perhaps your mother is allergic to something she places in her mouth e.g. Mouthwash, toothpaste, lipstick, some food, medication, chewing gum, gargle solution etc. Try eliminating possible irritants or causes of allergy. Make sure not on medicine or sleeping pills etc. That can dry the mouth. If over weight may have sleep apnea that restricts normal breathing.
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
I am currently taking medication for h.Pilori. I have been taking them for 5 days. Yesterday, I noticed a red rash on tongue). What can ne reason be?
See your doctor: I would visit or speak with the doctor to have them determine if this is related to the medication or not. If it is not related to the medication you may also need to visit with your dentist.See 1 more doctor answer
Depends on cause: Best option would be to see physician or dentist to determine what is causing the symptoms. Different causes such as a fungal, bacterial, or viral infection all require different treatments.See 1 more doctor answer
Seen rashes under my tongue on the mouth floor on one side. No pain but a bit of irritation. What is it? Something serious?
See Dentist: This could be a multiple of things and needs to be viewed by a Dentist to evaluate and determine the proper pathway to follow.
Should I stop taking medication for h.Pilori if I have a rash on my tongue and it burns and my lips are dry. I am worried. Please help. Thanks.
Yes: But, please consult with you doctor prior to stopping the medication.See 1 more doctor answer
I have a red rash under my tongue and inside on my bottom lip. I have trouble eating and swallowing. Also a tingling feeling. I wanted to know what it is?
Could be canker sore: Can be very painful. Would recommend seeing your dentist for a more accurate diagnosis based on an examination. Hope this helps.See 1 more doctor answer
My 2yr son got red & white mixed rash on palms, tongue, legs, he has fever too & can't swallow, what could this be?
NKA, diet has not changed, everytime I go to the gym, eat, drink, etc. My skin gets rash itchy and tongue feels heavy, throat tight and DRY. Y?
NKA = what: Can't say for sure but can ask your physician to see dermatology
My 3 yr. Old was prescribed amoxicillin for ear infection. Now has a rash on his tongue an lil white bumps on the inside of his lips. Why?
Pimple like bumps on face, skin rash white swollen tongue, fatigue, red and white blotches on palms night sweats. What could this be? Please help!!!
Measles: Is what this sort of sounds like, but no one could diagnose it without seeing you. Obviously you are sick with something. Please get an examination. Good luck!
Dizziness, lightheaded, nausea, extreme weakness, muscle ache, painful lympnode at right side of neck, armpit, groin, no fever, skin rash, tongue blister?
Physical exam: Is warranted. The symptoms you have described are serious medical conditions and need to be addressed by your primary care physician. See your PCP for evaluation, tests and imaging. Good luck.
I got Tongue problem. Partial pain, color change, partial rash, also surface of tongue became flat and don't get any better in 1 month for now.
See a dentist: They have combined expertise in histopathologic diagnosis, clinical diagnosis and treatment of the tongue problems. Fortunately, the majority of tongue problems are not serious and most can be resolved quickly, but you can not ignore the symptoms.See 1 more doctor answer
White blotches on palms. Itchy skin rash all over. White tongue. Itchy pubic area Had unprotected oral sex. Itchy bumps on cheeks and chin. Help plz?
Probably unrelated: You may possibly have contracted scabies from the contact but there are also other potential causes unrelated to the sexual contact. See a doctor if this has been presented for more than 3 days or been getting worse.
After stooping topiramate usage, how long will it take for side effects such as tongue edema, rashes n white patches on tongue (may be thrush)to go away?
Topiramate: The half life of topiramate is about 31 hours. It takes five half lives for the drug to be removed from your body. Thus, in 155 hours after stopping the medication the side effects should resolve.
I have been getting white rashes and bumps on my tongue for years now. They hurt and they can get hard and blister. Are they tonsil stones on mytongue?
Adult kawasaki disease: is the strawberry tongue, rash, and/ or red eyes always present with the illness?
Kawasaki Disease: Kawasaki disease, or mucocutaneous lymph node syndrome, occurs predominantly in children and rarely in adults. Symptoms include acute vasculitis, mucosal inflammation, rash, cervical adenopathy, hand and foot swelling, and late fingertip desquamation. In the most severe cases, aneurysms develop in one or more coronary arteries.See 1 more doctor answer
Had unprotected oral sex 5 months ago. I keep getting itchy rash all over. White swollen tongue with sore red gums. Red/white blotches on palms. HIV?
I need help! But I can't afford a counselor. I've been sick for so long im so scared I have lymphoma, no1 will test me lost so much weight swollen nodes random rashes pop up, white tongue no im not hiv+?
Do u sleep at night?: You are on wellbutrin (bupropion) and I suppose the Nadolol is for anxiety? If losing weight, rashes, consider tagament, h-2 blocking effect will help if u have a stress induced rash or reflux. Many lose weight on wellbutrin (bupropion). If not sleeping well, grinding teeth at night, etc, need anxiety management. To the nodes; someone had to examine u, get a second opinion, but may need 2 consider re-eval of meds.See 1 more doctor answer